# SDR DALA2020032602045

- Difficulty date: March 25, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 48,279 hours, 33,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT AFT CARGO DOOR THRESHOLD - MARKED. RCN 067-0008:5331-2001/009 00165: REPAIRED REF B717 SRM 53-20-15-2R PROCED 7. CLOSING REQUIREMENTS RII: INSPECTOR 00664880. (LP #1539185)
